Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 75, NWS Pittsburgh, PA

May 25, 2011Forest County, Venango County, Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at May 25, 2011, 9:19 PM EDT for Forest County, Venango County, Pennsylvania. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2011, 9:19 PM EDT (01:19 UTC)
Expired
May 25, 2011, 10:15 PM EDT
In force
56 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Forest County, PA, Venango County, PA

The radar

The Pittsburgh radar (KPBZ), 114 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 9:49 PM EDTTSTM WND DMGPolk, PA1 LARGE TREE BLOWN DOWN ON RAY MILTON RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 1.3 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 702 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
702 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1455 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
0.6
Supercell composite
9.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

631 
WUUS51 KPBZ 260119
SVRPBZ
PAC053-121-260215-
/O.NEW.KPBZ.SV.W.0075.110526T0119Z-110526T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
919 PM EDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  VENANGO COUNTY IN NORTHWEST PENNSYLVANIA...
  NORTHWESTERN FOREST COUNTY IN NORTHWEST PENNSYLVANIA...

* UNTIL 1015 PM EDT

* AT 913 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 16 MILES NORTHWEST OF OIL CREEK STATE PARK TO 15 MILES WEST OF
  POLK...MOVING EAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  POLK...               SUGARCREEK...         KENNERDELL...
  OIL CREEK STATE PARK...                     OIL CITY...
  SENECA...             VAN...                WEST HICKORY...
  TIONESTA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE ACROSS NORTHERN 
MERCER COUNTY.  WIND DAMAGE WITH THIS STORM MAY OCCUR WELL AHEAD OF 
ANY RAIN OR LIGHTNING.

DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK 
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.

&&

LAT...LON 4163 7925 4132 7955 4132 7961 4128 7961
      4125 7966 4121 7967 4126 8001 4150 8001
      4159 7990 4160 7986 4163 7983 4162 7975
      4162 7962 4163 7961
TIME...MOT...LOC 0118Z 271DEG 39KT 4167 7984 4131 8013

$$


15
1 follow-up statement
650 
WWUS51 KPBZ 260151
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
951 PM EDT WED MAY 25 2011

PAC053-121-260215-
/O.CON.KPBZ.SV.W.0075.000000T0000Z-110526T0215Z/
VENANGO PA-FOREST PA-
951 PM EDT WED MAY 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR FOREST AND VENANGO COUNTIES...

AT 945 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEILLTOWN TO KENNERDELL...MOVING EAST AT 35 MPH.

WIND DAMAGE WAS REPORTED IN POLK FROM THIS LINE OF STORMS.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  SUGARCREEK...         POLK...              
  OIL CREEK STATE PARK...                     OIL CITY...
  KENNERDELL...         SENECA...             VAN...
  WEST HICKORY...       TIONESTA...

IN ADDITION TO DAMAGING WINDS...CLOUD TO GROUND LIGHTNING IS 
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.

LAT...LON 4163 7925 4132 7955 4132 7961 4128 7961
      4125 7966 4121 7967 4126 8001 4150 8001
      4159 7990 4160 7986 4163 7983 4162 7975
      4162 7962 4163 7961
TIME...MOT...LOC 0150Z 282DEG 31KT 4163 7953 4127 7982

$$


15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 7:04 PM EDT, 2 hours 15 minutes earlier.

Area forecast discussion, May 25, 7:04 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
704 PM EDT WED MAY 25 2011

.SYNOPSIS...
WARM AND HUMID CONDITIONS ALONG WITH THUNDERSTORM CHANCES WILL
CONTINUE FOR THE REST OF THE WEEK AS A SERIES OF DISTURBANCES
CROSS THE REGION.

&&

.NEAR TERM /THROUGH THURSDAY/...

OUTFLOW FROM THUNDERSTORM CLUSTER OVER WESTERN AND CENTRAL OHIO IS
EXPECTED TO PUSH TOWARD THE AREA AS THE EVE PROGRESSES. FORCING WL
LIKELY BE SUFFICIENT TO INITIATE THUNDERSTORMS DESPITE WARM
ADVECTION INTO THE MID LEVELS.

EVE UPDATE FEATURES TWEAKED PRECIP PROBABILITIES AND MENTION OF
DAMAGING WINDS OVER THE WESTERN ZONES OF THE CWA AS THAT OUTFLOW
PLOUGHS EASTWARD.

THE FORECAST AREA WILL REMAIN IN THE WARM SECTOR FOR THROUGH
THURSDAY. THUNDERSTORMS  WILL BECOME MORE LIKELY IN EASTERN OHIO
BY THURSDAY AFTERNOON AS WARMER TEMPS AND HIGHER HUMIDITY INCREASE
INSTABILITY AND AS COLD FRONT SLIDES FURTHER EASTWARD FROM
INDIANA. THE FORECAST AREA REMAINS IN A SLIGHT RISK OF SEVERE
STORMS FOR TONIGHT THROUGH THURSDAY.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY/...
AS THE COLD FRONT DRAWS CLOSER THURSDAY NIGHT INTO FRIDAY
SHOWERS AND THUNDERSTORMS WILL BE MORE LIKELY WITH INCREASED
COVERAGE OF SHOWERS. THE FORECAST AREA REMAINS IN THE SLIGHT
RISK OF SEVERE FOR THURSDAY NIGHT. THE RISK OF SHOWERS WILL
GREATLY DIMINISH AS THE COLD FRONT BECOMES MORE DIFFUSE BY
LATE FRIDAY AND IS OVERWHELMED BY THE RIDGE OF THIS PRESSURE
OFF THE EAST COAST. TEMPERATURES WILL REMAIN ABOVE NORMAL.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
MEDIUM RANGE MODELS ARE SHOWING AGREEMENT FOR AN EXTENDED DRY
PERIOD BEGINNING SATURDAY AND CONTINUING THROUGH TUESDAY.
INCREASING MOISTURE WILL BRING A SLIGHT CHANCE OF SHOWERS
BY WEDNESDAY. MUCH ABOVE NORMAL TEMPS ARE EXPECTED FOR THE
FORECAST PERIOD.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...

EXPECT GENERALLY VFR CONDITIONS TO PREVAIL THROUGH THE TAF
PERIOD FOR MOST PORTS; HOWEVER, THUNDERSTORMS, RESTRICTIONS, AND
GUSTY WIND ARE POSSIBLE MAINLY ACROSS NORTHERN AND WESTERN TERMINALS
TONIGHT AS OUTFLOW FROM OHIO TSTMS PUSHES TOWARD THE UPPER OHIO
VALLEY.

MORE THUNDERSTORMS ARE EXPECTED THURSDAY AND THURSDAY NIGHT AS A
SURFACE LOW AND COLD FRONT APPROACH FROM THE WEST. OCCASIONAL MVFR
AND ISOLATED IFR RESTRICTIONS CAN BE EXPECTED IN STORMS ALONG WITH
THE POTENTIAL FOR HAIL AND GUSTY SURFACE WINDS.

NUMEROUS SHOWERS AND AND SCATTERED THUNDERSTORMS WILL CONTINUE
FRIDAY AND FRIDAY NIGHT AS THE SURFACE LOW PUSHES ACROSS THE GREAT
LAKES AND THE COLD FRONT SLOWLY CROSSES THE UPPER OHIO VALLEY.

GENERALLY VFR CONDITIONS ARE EXPECTED THIS WEEKEND AS AN UPPER RIDGE
BUILDS OVER THE REGION.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&

15
Hazardous weather outlook, May 25, 4:19 AM EDT, 17 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
419 AM EDT WED MAY 25 2011

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029-
031-073-075-WVZ001>004-012-021-022-260830-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-
INDIANA-WASHINGTON-GREENE-WESTMORELAND-FAYETTE-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-
419 AM EDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING.
THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY AFTERNOON AND
THURSDAY NIGHT. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING
WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-PAZ074-076-WVZ023-041-260830-
GARRETT-WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER-
419 AM EDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST
PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY AFTERNOON AND
THURSDAY NIGHT. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING
WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, May 25, 8:20 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
820 PM EDT WED MAY 25 2011

OHZ039>041-048-049-058-260115-
CARROLL OH-COLUMBIANA OH-COSHOCTON OH-GUERNSEY OH-HARRISON OH-
TUSCARAWAS OH-
820 PM EDT WED MAY 25 2011

...GUSTY WIND FROM STRONG THUNDERSTORMS WILL AFFECT
CARROLL...COLUMBIANA...EXTREME NORTH CENTRAL GUERNSEY...NORTHEASTERN
COSHOCTON...NORTHWESTERN HARRISON AND TUSCARAWAS COUNTIES...

AT 813 PM EDT...STRONG THUNDERSTORMS WERE WEST OF A LINE FROM 22
MILES NORTH OF HOMEWORTH TO 13 MILES NORTHWEST OF SUGARCREEK.
OUTFLOW FROM THESE STORMS WAS APPROACHING THE WESTERN BORDER OF OF
TUSCARAWAS...CARROLL...AND COLUMBIANA COUNTIES.  THE BOUNDARY WAS
MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE AS THIS LINE MOVES OVER THE
AREA BY 845 PM.  MORE STORMS MAY FORM ON THIS BOUNDARY AND MAY
BECOME SEVERE.  STAY TUNED FOR LATER STATEMENT AND POSSIBLE
WARNINGS.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4045 8167 4063 8166 4067 8146 4065 8124
      4072 8123 4073 8109 4091 8108 4090 8091
      4093 8089 4093 8082 4090 8080 4090 8065
      4084 8056 4019 8141 4044 8177

15
Special weather statement, May 25, 8:24 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
824 PM EDT WED MAY 25 2011

OHZ041-PAZ007-008-013-014-020-260115-
BEAVER PA-BUTLER PA-COLUMBIANA OH-LAWRENCE PA-MERCER PA-VENANGO PA-
824 PM EDT WED MAY 25 2011

...GUSTY WIND FROM STRONG THUNDERSTORMS WILL AFFECT
LAWRENCE...MERCER...NORTHEASTERN COLUMBIANA...NORTHWESTERN
BEAVER...NORTHWESTERN BUTLER AND VENANGO COUNTIES...

AT 818 PM EDT...STRONG THUNDERSTORMS WERE WEST OF A LINE FROM 25
MILES NORTHWEST OF MAURICE K GODDARD STATE PARK TO 16 MILES NORTH OF
HOMEWORTH.  OUTFLOW FROM THESE STORMS WAS APPROACHING THE WESTERN
BORDER OF MERCER AND LAWRENCE COUNTIES AT 35 MPH.

WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE AS THIS LINE MOVES OVER THE
AREA BY 850 PM.  MORE STORMS MAY FORM ON THIS BOUNDARY AND MAY
BECOME SEVERE.  STAY TUNED FOR LATER STATEMENT AND POSSIBLE
WARNINGS.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4147 7955 4077 8033 4092 8090 4093 8089
      4093 8082 4090 8080 4091 8052 4149 8052
      4149 8001 4156 7992

15
Local storm report, May 25, 9:10 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
910 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND DMG     GREENVILLE              40.96N  79.64W
05/25/2011                   ARMSTRONG          PA   911 CALL CENTER

            NUMEROUS TREES BLOWN DOWN.

&&

EVENT NUMBER PBZ1100759

NWS
Local storm report, May 25, 9:12 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
912 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND DMG     GREENVILLE              41.41N  80.38W
05/25/2011                   MERCER             PA   911 CALL CENTER

            NUMEROUS TREES BLOWN DOWN.

&&

CORRECTED COUNTY/STATE...LOCATION

EVENT NUMBER PBZ1100759

XX
Local storm report, May 25, 9:17 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
917 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     HAIL             3 E GREENVILLE          41.41N  80.33W
05/25/2011  E0.88 INCH       MERCER             PA   EMERGENCY MNGR

&&

EVENT NUMBER PBZ1100760

XX

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:24 PM EDTSpecial Weather StatementPBZLawrence, Mercer, Venango51 min
May 25, 8:42 PM EDTSevere Thunderstorm WarningPBZLawrence, Mercer63 min
May 25, 9:29 PM EDTSpecial Weather StatementPBZBeaver31 min
May 25, 9:42 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Beaver, Butler, Clarion, Lawrence and 2 more63 min
May 25, 10:10 PM EDTSevere Thunderstorm WarningPBZClarion, Forest, Jefferson35 min
May 25, 10:39 PM EDTSpecial Weather StatementPBZJefferson36 min
May 26, 12:25 AM EDTSevere Thunderstorm WarningPBZMercer35 min
May 26, 3:42 PM EDTSpecial Weather StatementPBZBeaver33 min
May 26, 3:51 PM EDTSpecial Weather StatementPBZGreene39 min
May 26, 4:09 PM EDTSpecial Weather StatementPBZGreene36 min
May 26, 4:15 PM EDTSevere Thunderstorm WarningPBZBeaver, Butler, Lawrence45 min
May 26, 4:20 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Greene, Washington, Westmoreland40 min
May 26, 4:21 PM EDTSevere Thunderstorm WarningPBZFayette, Greene39 min
May 26, 4:53 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Indiana, Westmoreland52 min
May 26, 4:56 PM EDTSevere Thunderstorm WarningPBZFayette, Indiana, Westmoreland50 min
May 26, 4:59 PM EDTSpecial Weather StatementPBZClarion46 min
May 26, 5:12 PM EDTSpecial Weather StatementPBZForest48 min
May 26, 5:25 PM EDTSevere Thunderstorm WarningPBZArmstrong, Clarion, Indiana, Jefferson50 min
May 26, 5:40 PM EDTSevere Thunderstorm WarningPBZIndiana, Jefferson, Westmoreland33 min
May 26, 5:47 PM EDTSpecial Weather StatementPBZForest28 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.